# SDR CA071205007

- Difficulty date: November 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW HEARD A METALLIC BANG FROM THE ENGINE AREA, FOLLOWED BY CAUTION LIGHTS. ENGINE WAS SHUTDOWN AND AIRCRAFT LANDED. SUBSEQUENT INITIAL INSPECTION REVEALED DEBRIS ON THE OIL FILTER. ENGINE IS BEING REMOVED FOR INVESTIGATION. P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071205007)
